# SDR CKSA96041

- Difficulty date: May 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3931A
- Make and model: Doug DC-8-62F
- Aircraft serial: 45961
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Plank
- Part number: 5772721356
- Condition: Corroded
- Location: Bs 255
- Part time: 58,215 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KOSC - FLT 72016 - DURING 'C-1' CHECK INSPECTION FOUND, CARD NR 5670-0551 AREA, GALLEY (ANY LOCATION) FS 255 LBL FLOOR PLANK CORROSION LEVEL 2 TASK NR 61938.  REMOVED CORROSION, TREATED AND PRIMED AS IT REQUIRED PER IAW DC-8 SRM 51-1-8, AND INSTALLED REPAIR ACCORDING TO IAW DC-8, SRM 53-2-3.  (X)
